# SDR K3HA9700085

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - RIGHT OVERWING EXIT INTERIOR LOWER LIGHTS INOP.  FOUND BAD SPLICE AT LIGHT AND REPAIRED NEW SPLICE.  (M)
